Density of integer solutions to diagonal quadratic forms

T.D. Browning, Monatshefte Fur Mathematik 152 (2007) 13–38.


Journal Article | Published
Abstract
Let Q be a non-singular diagonal quadratic form in at least four variables. We provide upper bounds for the number of integer solutions to the equation Q = 0, which lie in a box with sides of length 2B, as B → ∞. The estimates obtained are completely uniform in the coefficients of the form, and become sharper as they grow larger in modulus.
Publishing Year
Date Published
2007-09-01
Journal Title
Monatshefte fur Mathematik
Volume
152
Issue
1
Page
13 - 38
IST-REx-ID

Cite this

Browning TD. Density of integer solutions to diagonal quadratic forms. Monatshefte fur Mathematik. 2007;152(1):13-38. doi:10.1007/s00605-007-0457-5
Browning, T. D. (2007). Density of integer solutions to diagonal quadratic forms. Monatshefte Fur Mathematik, 152(1), 13–38. https://doi.org/10.1007/s00605-007-0457-5
Browning, Timothy D. “Density of Integer Solutions to Diagonal Quadratic Forms.” Monatshefte Fur Mathematik 152, no. 1 (2007): 13–38. https://doi.org/10.1007/s00605-007-0457-5.
T. D. Browning, “Density of integer solutions to diagonal quadratic forms,” Monatshefte fur Mathematik, vol. 152, no. 1, pp. 13–38, 2007.
Browning TD. 2007. Density of integer solutions to diagonal quadratic forms. Monatshefte fur Mathematik. 152(1), 13–38.
Browning, Timothy D. “Density of Integer Solutions to Diagonal Quadratic Forms.” Monatshefte Fur Mathematik, vol. 152, no. 1, Springer, 2007, pp. 13–38, doi:10.1007/s00605-007-0457-5.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar